MathSciNet Relay Station
MathSciNet bibliographic data
MR179811 (31 #4052) 57.70 (35.96)
Spencer, D. C. Deformation of structures on manifolds defined by transitive, continuous pseudogroups. III. Structures defined by elliptic pseudogroups. Ann. of Math. (2) 81 1965 389–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement